# SDR HEEA968668

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft serial: 30888
- System (JASC): 2100 · Air Conditioning System
- Part: Deck Assy
- Part number: 212030009097
- Condition: Mis Mfg
- Location: Droop Comp Hole
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DROOP COMPENSATOR THROUGH HOLE NOT DRILLED.
